# SDR USAASB97118

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 2120 · Air Distribution System
- Part: Air Vent
- Condition: Not Connected
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ORF - FL8032, AFTER TAKEOFF, AIRCRAFT DID NOT PRESSURIZE AND APPEARED TO HAVE A LOUD WIND NOISE COMING FROM THE CAPTAINS WINDSHIELD.  AS PRECAUTIONARY, THE FLIGHT RETURNED TO FIELD AT ORF.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO GATE ON ITS OWN POWER.  CAPTAIN STATED THAT ON FINAL APPROACH TO FIELD, AIRCRAFT APPEARED TO RETURN TO NORMAL.  MAINTENANCE FOUND AN AIR VENT DISCONNECTED ON THE LEFT SIDE OF COCKPIT.  RECONNECTED SAME.  ALSO, RETORQUED CAPTAINS WINDSHIELD AS PRECAUTIONARY DUE TO WINDSHIELD JUST BEING REPLACED.  PRESSURIZED AIRCRAFT TO 5 PSI.  NO LEAKS NOTED.  (M)
